# SDR 2008UALA01028

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 66,367 hours, 10,932 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2ND OBS OXYGEN HOSE IN STORAGE BOX LEAKS.  SUSPECT DAMAGED FROM PRE FLIGHT CHECKS.  REPLACED MASK AND BOX PER MM35-11-51. OPS CKD NORMAL.  AC OK FOR SERVICE.
